| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 33-36


S. K. Datta, S. K. Pal
      Further results on the relative deficiencies of meromorphic functions on the basis of sharing of values of them
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1605-1624.

Hongping Luo, Yuanheng Wang
      Viscosity approximation methods of common fixed points for an infinite family of asymptotically nonexpansive mappings
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1625-1632.

Yan-ling Pan, Li Chen
      Stochastic linear-quadratic control problem with no-shorting constraints follow jump-diffusion process
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1633-1638.

S. De Marchi
      A mathematical view of matching food and wine
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1639-1652.

V. Dhaka, O. P. Vinocha
      A new encoding approach: Barnes-Wall product lattice
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1653-1664.

M. S. Avazalipour, F. Zandi, M. Damankeshideh, N. Hakimipoor, A. Faramarzi
      The role of women in economic participation and employment: a logistic model for Iran
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1665-1672.

B. N. Dharmendra, M. R. Rajesh Kanna, M. C. Mahesh Kumar, R. Jagadeesh
      On some new modular relations for Ramanujan's Parameters \mu(q),\kappa(q) with \nu(q)
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1673-1688.

N. Faried, H. Abd El Ghaffar, S. Tawfeek
      Common extension of a finite collection of uniformly continuous functions with pair wise disjoint domains
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1689-1694.

I. Mbaye
      Fourier series development resulting from an unsteady coupled problem
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1695-1706.

O. X. Yao
      A note on Amdeberhan-Moll's conjecture
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1707-1710.

Tzung-Pei Hong, Ming-Jer Chiang, Shyue-Liang Wang
      Data mining with linguistic thresholds
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1711-1725.

Qingxian Xiao, Limin Liu
      Multi-period mean-variance portfolio selection with a benchmark process
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1727-1734.

H. AL-ofeshat, M. Al-Rababah, F. Al-shreef, A. Tarazi
      Modified hierarchical method planning problems in grid-systems
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1735-1748.

N. Mohamed, N. A. Aleng, W. M. A. W. Ahmad, M. H. Ahmad
      Multilayer feed-forward neural network approach to lymphoma cancer data
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1749-1756.

A. Napoli
      On a class of stochastic Runge Kutta methods
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1757-1769.

L. Ciurdariu
      Inequalities for modules and unitary invariant norms
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1771-1783.

R. Shaheen
      On the domination number of Cartesian products of two directed paths
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1785-1790.

H. I. Attiya
      Folding of hyperbolic manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 33-36, 1791-1799.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |